On stable rationality of Fano threefolds and del Pezzo fibrations

Brendan Hassett, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

We prove that very general non-rational Fano threefolds which are not birational to cubic threefolds are not stably rational.

Original languageEnglish (US)
Pages (from-to)275-287
Number of pages13
JournalJournal fur die Reine und Angewandte Mathematik
Volume2019
Issue number751
DOIs
StatePublished - Jun 1 2019

Fingerprint

del operator
Fibration
Threefolds
Rationality

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On stable rationality of Fano threefolds and del Pezzo fibrations. / Hassett, Brendan; Tschinkel, Yuri.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 2019, No. 751, 01.06.2019, p. 275-287.

Research output: Contribution to journalArticle

@article{b5f35f658d0c4ec8acfae98c4b261be3,
title = "On stable rationality of Fano threefolds and del Pezzo fibrations",
abstract = "We prove that very general non-rational Fano threefolds which are not birational to cubic threefolds are not stably rational.",
author = "Brendan Hassett and Yuri Tschinkel",
year = "2019",
month = "6",
day = "1",
doi = "10.1515/crelle-2016-0058",
language = "English (US)",
volume = "2019",
pages = "275--287",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "751",

}

TY - JOUR

T1 - On stable rationality of Fano threefolds and del Pezzo fibrations

AU - Hassett, Brendan

AU - Tschinkel, Yuri

PY - 2019/6/1

Y1 - 2019/6/1

N2 - We prove that very general non-rational Fano threefolds which are not birational to cubic threefolds are not stably rational.

AB - We prove that very general non-rational Fano threefolds which are not birational to cubic threefolds are not stably rational.

UR - http://www.scopus.com/inward/record.url?scp=85056712002&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85056712002&partnerID=8YFLogxK

U2 - 10.1515/crelle-2016-0058

DO - 10.1515/crelle-2016-0058

M3 - Article

AN - SCOPUS:85056712002

VL - 2019

SP - 275

EP - 287

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 751

ER -